# SDR DL76L950219

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060
- Condition: Failed
- Location: Nr 2
- Part time: 17,410 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, DURING ENGINE START DID NOT HAVE N2 ROTATION.  RETURNED TO BLOCK.  STARTER AND TRANSMISSION TOWER SHAFT WAS REMOVED DURING TROUBLESHOOTING.  DETERMINATION WAS MADE TO REPLACE ENGINE FOR RETURN TO SERVICE AND CONTINUE TROUBLESHOOTING STARTER AND TRANSMISSION PROBLEMS ON GROUND.
